# SDR QXEA2015013100039

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,170 hours, 20,513 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Warning Light
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

AIII AND R/O ARM LIGHTS FAILED TO ILLUMINATE IN THE HAP DURING 2 CAT III APPROACHES.  ABORTED APPROACH AND DIVERTED TO A UNEVENTFUL LANDING.  MAINTENANCE RETURN TO SERVICE CATIII OPS TEST. OPS TEST GOOD. ACFT IS CAT III QUALIFIED.  RETURNED TO SERVICE.
